# SDR USAA2011092000032

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 33,238 hours, 18,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: A7036
- Condition: Failed
- Location: Cabin
- Part time: 33,238 hours, 18,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOYMENT TEST, RIGHT OVERWING SLIDE FAILED TO INFLATE DUE TO CLIP LEFT ON OUTFLOW FLAPPER VALVE AT SLIDE PACKING PROCEDURE.
